Jump to content

Search the Community

Showing results for tags 'wd'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. In 2001, after 9/11, I went to a psychiatrist suffering from acute anxiety and depression. I had also suffered from "social anxiety" for quite some time, and had seen commercials for paxil. I asked the right question, and paxil was immediately prescribed. I was 19. After trying - disastrously - to taper off of paxil in 2008 (terrible discontinuation syndrome), I was temporarily prescribed prozac. After experiencing flat emotions on that, my Dr tried zoloft. After a few years on that, I wondered if I could find something "better," leading my Dr to prescribe celexa (not much help), t
  2. Hello, TL;DR I've recently reduced my Venlafaxine fairly quickly(over a month) from 225mg to 75mg. @75mg I'm a little nauseous, anxious and have diahrrea but it's bearable Should I keep it at this level (bearable) till it settles, or should I go up 37.5mg to 112.5mg for a while? Sorry in advance for the essay, it's been a long road. I was going through a rough time last year and was put on Venlafaxine(Age 28, no previous psych experience). After the first dose I vomited and went into severe reaction, not sleeping, psychosis. Fortunate
  3. Hello everybody, I have been reading this forum for a while now and it has given me comfort in a very hard period of my life. Sorry for my bad English, but English isnt my first language and I´m feeling a bit groggy in the head right now I started taking Sertraline (Zoloft) last spring due to burnout at work which started a nasty rollercoaster of anxiety and phobia. Over a couple of weeks (maybe a month) I got up to 150 mgs (which in hindsight was a mistake by my doctor. I got the jitters from the Sertraline and my doctor said that it meant that it didnt work as it should). After
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy